Tuesday, October 21, 2014

Monday, July 25, 2011 Skye31, Community Member, asks

Q: Does adderall affect hep c?

I have hep c & take 60 mgs a day & saboxone( very low dose ) I'm experiencing chronic constipation & with home remedies horrible cramps & diaria... Is this symptoms from my meds or hep c with my meds?
Answer This
Answers (1)
Eileen Bailey, Health Guide
7/26/11 12:45pm

Thank you for your question and welcome to ADHDCentral.com

 

I am not a medical professional and would not be able to give you medical advice.

 

Although I am not familiar with Suboxone, I did look up the side effects and saw that the list included constipation and diarrhea. In addition, side effects of Adderall can be abdominal pain and diarrhea.

 

It would be impossible to say, however, that what you are experiencing is a side effect of either medication or a combination. I would certainly suggest contacting your doctor as it sounds like this is interfering with your ability to function. Your doctor would be able to determine if you should adjust your dosage or try a different medication.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Skye31, Community Member— Last Modified: 07/26/11, First Published: 07/25/11